Siberian Mathematical Journal

, Volume 46, Issue 2, pp 276–282 | Cite as

The diametral dimension of the spaces of Whitney jets on sequences of points

  • A. P. Goncharov
  • M. Zeki


We calculate the diametral dimension of the spaces of Whitney jets on convergent sequences of points.


diametral dimension Whitney function 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Domanski P. and Vogt D., “The space of real-analytic functions has no basis,” Studia Math., 142, No.2, 187–200 (2000).Google Scholar
  2. 2.
    Goncharov A. P., “Spaces of Whitney functions with basis,” Math. Nachr., 220, 45–57 (2000).Google Scholar
  3. 3.
    Goncharov A. P. and Zahariuta V. P., “Basis in the space of C -functions on a graduated sharp cusp,” J. Geom. Anal., 13, No.1, 95–106 (2003).Google Scholar
  4. 4.
    Diaz J. C., “On non-primary Fréchet Schwartz spaces,” Studia Math., 126, No.3, 291–307 (1998).Google Scholar
  5. 5.
    Mityagin B. S., “Approximative dimension and bases for nuclear spaces,” Uspekhi Mat. Nauk, 16, No.4, 63–132 (1961).Google Scholar
  6. 6.
    Arslan B., Goncharov A., and Kocatepe M., “Spaces of Whitney functions on Cantor-type sets,” Canad. J. Math., 54, 225–238 (2002).Google Scholar
  7. 7.
    Whitney H., “Differentiable functions defined in closed sets,” Trans. Amer. Math. Soc., 36, 369–387 (1934).Google Scholar
  8. 8.
    Kolmogorov A. N., “On linear dimension of topological vector spaces,” Dokl. Akad. Nauk SSSR, 120, No.2, 239–241 (1958).Google Scholar
  9. 9.
    Bessaga C., Pelczynski A., and Rolewicz S., “On diametral approximative dimension and linear homogeneity of F-spaces,” Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys., 9, 667–683 (1961).Google Scholar
  10. 10.
    Tikhomirov V. M., “On the n-dimensional widths of compact sets,” Dokl. Akad. Nauk SSSR, 130, No.4, 734–737 (1960).Google Scholar
  11. 11.
    Yosida K., Functional Analysis, Springer-Verlag, Berlin (1978).Google Scholar
  12. 12.
    Goncharov A. and Kocatepe M., “A continuum of pairwise non-isomorphic spaces of Whitney functions on Cantor-type sets,” in: Linear Topological Spaces and Complex Analysis, 1997, 3, pp. 57–64.Google Scholar
  13. 13.
    Dragilev M. M., “On regular bases for nuclear spaces,” Mat. Sb., 68, No.2, 153–173 (1965).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • A. P. Goncharov
    • 1
  • M. Zeki
    • 2
  1. 1.Bilkent UniversityAnkaraTurkey
  2. 2.Ohio State UniversityColumbusUSA

Personalised recommendations